Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 9238948, 9 pages
http://dx.doi.org/10.1155/2016/9238948
Research Article

Global Existence of Weak Solutions to a Fractional Model in Magnetoelastic Interactions

1Laboratoire MISI, FST Settat, Université Hassan I, 26000 Settat, Morocco
2Laboratoire M2I, FST Errachidia, Equipe MAMCS, Université Moulay Ismaïl, BP 509, Boutalamine, 52000 Errachidia, Morocco

Received 6 July 2016; Accepted 8 September 2016

Academic Editor: Cemil Tunç

Copyright © 2016 Idriss Ellahiani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Valente and G. Vergara Caffarelli, “On the dynamics of magneto-elastic interactions: existence of solutions and limit behaviors,” Asymptotic Analysis, vol. 51, no. 3-4, pp. 319–333, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  2. B. Guo and M. Zeng, “Solutions for the fractional Landau-Lifshitz equation,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 131–138, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. X. Pu and B. Guo, “Well-posedness for the fractional Landau-Lifshitz equation without Gilbert damping,” Calculus of Variations and Partial Differential Equations, vol. 46, no. 3-4, pp. 441–460, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. X. Pu, B. Guo, and J. Zhang, “Global weak solutions to the 1-D fractional Landau-Lifshitz equation,” Discrete and Continuous Dynamical Systems Series B, vol. 14, no. 1, pp. 199–207, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Chipot, I. Shafrir, V. Valente, and G. Vergara Caffarelli, “On a hyperbolic-parabolic system arising in magnetoelasticity,” Journal of Mathematical Analysis and Applications, vol. 352, no. 1, pp. 120–131, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Chipot, I. Shafrir, V. Valente, and G. Vergara Caffarelli, “A nonlocal problem arising in the study of magneto-elastic interactions,” Bollettino dell'Unione Matematica Italiana, vol. 9, no. 1, pp. 197–221, 2008. View at Google Scholar
  7. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  8. J. Simon, “Compact sets in the space Lp(O,T; B),” Annali di Matematica Pura ed Applicata, vol. 146, pp. 65–96, 1987. View at Google Scholar
  9. J. L. Lions, Quelques Méthodes de Résolution des Problémes aux Limites Non Linéaires, Dunod, Paris, France, 1969.
  10. F. Demengel and G. Demengel, Functional Spaces for the Theory of Elliptic Partial Differential Equations, Universitext, Springer, London, UK, 2012, Translated from the French Original by R. Erné, EDP Sciences, Les Ulis, France, 2007. View at Publisher · View at Google Scholar
  11. R. R. Coifman and Y. Meyer, “Nonlinear harmonic analysis, operator theory and P.D.E.,” in Beijing Lectures in Harmonic Analysis, Annals of Mathematics Studies, pp. 3–45, Princeton University Press, 1986. View at Google Scholar
  12. T. Kato, “Liapunov functions and monotonicity in the navier-stokes equations,” in Functional-Analytic Methods for Partial Differential Equations, vol. 1450 of Lecture Notes in Mathematics, pp. 53–63, Springer, Berlin, Germany, 1990. View at Publisher · View at Google Scholar
  13. T. Kato and G. Ponce, “Commutator estimates and the Euler and Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 41, no. 7, pp. 891–907, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar · View at MathSciNet